It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Asthma Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-15-2009, 10:57 AM   #1
Veteran
(female)
 
Join Date: May 2007
Location: USA
Posts: 405
Katielyn HB User
Symbicort Inhaler...any reactions?

I just wanted to know if anyone who uses Symbicort Inhaler if you have had any reactions? It seems that I get hoarse and get headaches from it, but I threw the box and stuff away and didn't know if those were common side effects or not. I don't know how I can tell if it's allergy or medicine related. Anyone else have feedback on it?

 
Sponsors Lightbulb
   
Old 08-15-2009, 04:33 PM   #2
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,539
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Symbicort Inhaler...any reactions?

Hoarseness is a side effect of all steroid inhalers. Be sure to rinse your mouth after usage. Gargle well too. That can help.
You can look online for the side effects of any drug...or call the pharmacist. You don't need the package.

 
Sponsors Lightbulb
   
Old 08-15-2009, 10:23 PM   #3
Newbie
(female)
 
Join Date: Jul 2009
Posts: 2
uksue49 HB User
Re: Symbicort Inhaler...any reactions?

Stopped taking it gave me a sore throat and headache

 
Old 08-16-2009, 10:49 AM   #4
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,539
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Symbicort Inhaler...any reactions?

Also, it has a bronchial dialator in addition to the steroid. That's what is giving you a headache. it usually stops when you get accustomed to the drug. I'd ask my doctor if the combination therapy is really needed if it doesn't start to fad soon. There are daily meds which only have the steroid such as Flovent.

 
Old 08-17-2009, 02:13 PM   #5
Veteran
(female)
 
Join Date: May 2007
Location: USA
Posts: 405
Katielyn HB User
Re: Symbicort Inhaler...any reactions?

Quote:
Originally Posted by Titchou View Post
Also, it has a bronchial dialator in addition to the steroid. That's what is giving you a headache. it usually stops when you get accustomed to the drug. I'd ask my doctor if the combination therapy is really needed if it doesn't start to fad soon. There are daily meds which only have the steroid such as Flovent.
Is the bronchial dialator the thing that's in Pro Aire Inhaler? Is that what opens up breathing right away? If it is, that shouldn't give me a headache I wouldn't think because I also use my rescue inhaler when I don't use the Symbicort and I don't get headaches with that. I only use the Symbicort if I am taking my rescue inhaler too often through the day or I know I am going somewhere for awhile. Thanks for the reply!

 
Old 08-17-2009, 07:11 PM   #6
Facilitator
(female)
 
Join Date: Apr 2005
Location: Birmingham, AL
Posts: 15,539
Titchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB UserTitchou HB User
Re: Symbicort Inhaler...any reactions?

I'm not sure if it's albuterol (what Pro Air is) but it's at least similar. Some people have problems when it's mixed with the steroid.

 
Old 09-09-2009, 11:39 PM   #7
Junior Member
(female)
 
Join Date: Jun 2009
Location: BC, Canada
Posts: 32
holly clock HB User
Re: Symbicort Inhaler...any reactions?

I got really bad headaches when I first started taking symbicort, so bad that I think they were like a really bad migraine (i'd never had a migraine before). For about 18 straight days I could not handle light or noise the pain was so bad, but that gradually went away so that now I get about the same amount of headaches I used to get before I started on Symbicort. It's been over 3 years now since i've started taking the Symbicort and for about the last 6 months or so i've been experiencing a lot of issues that part of me wonders if it's connected to the Symbicort (3 supposedly non-cancerous liver tumours and a pancreatic cyst and lots of GI symptoms and pain).

 
Old 03-01-2010, 03:19 PM   #8
Member
(male)
 
Join Date: Mar 2010
Posts: 58
guy983 HB User
Re: Symbicort Inhaler...any reactions?

Does Symbicort cause any type of chest pain does anyone know if that is a side effect?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Switch from Symbicort to Advair? kenpo1980 Asthma 1 04-02-2010 08:07 PM
Allergic to symbicort grayjake Asthma 0 02-24-2010 04:06 PM
Advice: newly diagnosed, worse on symbicort kpsway Asthma 1 11-10-2009 11:21 AM
Symbicort vs. Singulair? sensitivesoul8 Asthma 12 01-26-2009 03:12 AM
moving from Advair to Symbicort noaone Asthma 14 07-26-2008 01:38 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:08 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!